Correction to: New non-existence proofs for ovoids of Hermitian polar spaces and hyperbolic quadrics

john Bamberg, Jan De Beule, Ferdinand Ihringer

Onderzoeksoutput: Article

9 Downloads (Pure)

Samenvatting

We correct some lemmas in Section 3 and Section 4 in `New non-existence proofs for ovoids of Hermitian polar spaces and hyperbolic quadrics', Ann. Comb., 21(1):25–42, 2017.
Originele taal-2English
Pagina's (van-tot)1095-1097
Aantal pagina's3
TijdschriftAnn. Comb.
Volume25
Nummer van het tijdschrift4
DOI's
StatusPublished - dec 2021

Citeer dit